View : 15 Download: 0

Perturbation method beyond the variational Gaussian approximation: The Liouville - von Neumann approach

Title
Perturbation method beyond the variational Gaussian approximation: The Liouville - von Neumann approach
Authors
Bak D.Kim S.P.Kim S.K.Soh K.-S.Yee J.H.
Ewha Authors
김성구
SCOPUS Author ID
김성구scopusscopus
Issue Date
2000
Journal Title
Journal of the Korean Physical Society
ISSN
0374-4884JCR Link
Citation
vol. 37, no. 3, pp. 168 - 176
Indexed
SCI; SCIE; SCOPUS; KCI WOS scopus
Abstract
We have developed a variational perturbation theory based on the Liouville - von Neumann equation for a time-dependent anharmonic oscillator. We find a variationally determined Gaussian approximation, as well as the number and the coherent states. The procedure is further developed to find systematically the perturbative corrections to the variational Gaussian approximation. By applying the method to a time-independent anharmonic oscillator, we show that the results agree with those of other variational perturbation theories, and we find that the system has an interesting algebraic structure at the first-order correction level.
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE